JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK CONVERGENCE THEOREMS FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS, MONOTONE MAPPINGS AND PSEUDOCONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK CONVERGENCE THEOREMS FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS, MONOTONE MAPPINGS AND PSEUDOCONTRACTIVE MAPPINGS
JUNG, JONG SOO;
  PDF(new window)
 Abstract
In this paper, we introduce a new iterative algorithm for finding a common element of the set of solutions of a generalized mixed equilibrium problem related to a continuous monotone mapping, the set of solutions of a variational inequality problem for a continuous monotone mapping, and the set of fixed points of a continuous pseudocontractive mapping in Hilbert spaces. Weak convergence for the proposed iterative algorithm is proved. Our results improve and extend some recent results in the literature.
 Keywords
generalized mixed equilibrium problem;fixed point;continuous pseudocontractive mapping;continuous monotone mapping;variational inequality;metric projection;weak convergence;
 Language
English
 Cited by
 References
1.
G. L. Acedo and H. K. Xu, Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear Anal. 67 (2007), no. 7, 2258-2271. crossref(new window)

2.
R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, Springer, 2009.

3.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), no. 1-4, 123-145.

4.
A. Bnouhachem, An iterative algorithm for system of generalized equilbrium problems and fixed point problem, Fixed Point Theory Appl. 2014 (2014), 235; doi:10.1186/1687-1812-2014-235. crossref(new window)

5.
L.-C. Ceng, S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings, J. Comput. Appl. Math. 223 (2009), no. 2, 967-974. crossref(new window)

6.
L.-C. Ceng and J.-C. Yao, A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. Comput. Appl. Math. 214 (2008), no. 1, 186-201. crossref(new window)

7.
T. Chamnarnpan and P. Kumam, A new iterative method for a common solution of a fixed points for pseudo-contractive mappings and variational inequalities, Fixed Point Theory Appl. 2012 (2012), 6; doi:10.1186/1687-1812-2012-67. crossref(new window)

8.
C. E. Chidume and S. Mutangadura, An example of the Mann iteration method for Lipschitz pseudocontractions, Proc. Amer. Math. Soc. 129 (2001), no. 8, 2359-2363. crossref(new window)

9.
Y. J. Cho, S. M. Kang, and X. Qin, Some results on k-strictly pseudo-contractive map-pings in Hilbert spaces, Nonlinear Anal. 70 (2009), no. 5, 1956-1964. crossref(new window)

10.
P. I. Combettes and S. A. Hirstoaga, Equilibrium programming in Hilbert spaces, J. Nonlinear Convex Anal. 6 (2005), no. 1, 117-136.

11.
S. D. Flam and A. S. Antipin, Equilibrium programming using proximal-like algorithm, Math. Program. 78 (1997), no. 1, 29-41. crossref(new window)

12.
H. Iiduka and W. Takahashi, Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear Anal. 61 (2005), no. 3, 341-350. crossref(new window)

13.
J. S. Jung, Strong convergence of composite iterative methods for equilibrium problems and fixed point problems, Appl. Math. Comput. 213 (2009), no. 2, 498-505. crossref(new window)

14.
J. S. Jung, Strong convergence of iterative methods for k-strictly pseudo-contractive map-pings in Hilbert spaces, Appl. Math. Comput. 215 (2010), no. 10, 3746-3753. crossref(new window)

15.
J. S. Jung, it A new iteration method for nonexpansive mappings and monotone map- pings in Hilbert spaces, J. Inequal. Appl. 2010 (2010), Article ID 251761, 16 pages; doi:10.1155/2010/251761. crossref(new window)

16.
J. S. Jung, Some results on a general iterative method for k-strictly pseudo-contractive mappings, Fixed Point Theory Appl. 2011 (2011), Article ID 24, 11 pages.

17.
J. S. Jung, A general composite iterative method for generalized mixed equilibrium prob- lems, variational inequality problems and optimization problems, J. Inequal. Appl. 2011 (2011), Article ID 51, 23 pages; doi:10.1186/1029-242X-2011-51. crossref(new window)

18.
J. S. Jung, Weak convergence theorems for strictly pseudocontractive mappings and generalized mixed equilbrium problems, J. Appl. Math. 2012 (2012), Article ID 384108, 18 pages; doi:10.1155/2012/384108. crossref(new window)

19.
J. S. Jung, Iterative methods for pseudocontractive mappings in Banach spaces, Abstr. Appl. Anal. 2013 (2013), Article ID 643602 7 pages; http://dx.doi.org/10.1155/2013.

20.
P. Katchang, T. Jitpeera, and P. Kumam, Strong convergence theorems for solving generalized mixed equilibrium problems and general system of variational inequalities by the hybrid method, Nonlinear Anal. Hybrid Syst. 4 (2010), no. 4, 838-852. crossref(new window)

21.
P. Kumam, U. Hamphries, and P. Katchang, Common solutions of generalized mixed equilibrium problems, variational inclusions, and common fixed points for nonexpan- sive semigroups and strictly pseudocontractive mappings, J. Appl. Math. 2011 (2011), Atricle ID 953903, 28 pages.

22.
G. Marino and H. K. Xu, Weak and strong convergence theorems for strict pseudo- contractions in Hilbert spaces, J. Math. Anal. Appl. 329 (2007), no. 1, 336-346. crossref(new window)

23.
C. H. Morales, Strong convergence of path for continuous pseudo-contractive mappings, Proc. Amer. Math. Soc. 135 (2007), no. 9, 2831-2838. crossref(new window)

24.
C. H. Morales and J. S. Jung, Convergence of paths for pseudo-contractive mappings in Banach spaces, Proc. Amer. Math. Soc. 128 (2000), no. 11, 3411-3419. crossref(new window)

25.
A. Moudafi, Weak convergence theorems for nonexpansive mappings and equilibrium problems, J. Nonlinear Convex Anal. 9 (2008), no. 1, 37-43.

26.
J.-W. Peng and J.-C. Yao, A new Hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems, Taiwanese J. Math. 12 (2008), no. 6, 1401-1432.

27.
S. Plubtieng and P. Kumam, Weak convergence theorem for monotone mappings and a countable family of nonexpansive mappings, J. Comput. Appl. Math. 224 (2009), no. 2, 614-621. crossref(new window)

28.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Aust. Math. Soc. 43 (1991), no. 1, 153-159. crossref(new window)

29.
A. Tada and W. Takahashi, Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem, J. Optim. Theory Appl. 133 (2007), no. 3, 359-370.

30.
S. Takahashi and W. Takahashi, Strong convergence theorem for a generalized equi- librium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Anal. 69 (2008), no. 3, 1025-1033. crossref(new window)

31.
W. Takahashi and M. Toyoda, Weak convergence theorems for nonexpansive mappings and monotone mappings, J. Optim. Theory Appl. 118 (2003), no. 2, 417-428. crossref(new window)

32.
Y. H. Yao, M. Aslam Noor, S. Zainab, and Y.-C. Liou, Mixed equilibrium problems and optimization problems, J. Math. Anal. Appl. 354 (2009), no. 1, 319-329. crossref(new window)

33.
H. Zegeye, An iterative approximation method for a common fixed point of two pseudo-contractive mappings, ISRN Math. Anal. 2011 (2011), Article ID 621901, 14 pages.

34.
S. Zhang, Generalized mixed equilibrium problems in Banach spaces, Appl. Math. Mech. (English Ed.) 30 (2009), no. 9, 1105-1112. crossref(new window)

35.
H. Zhou, Convergence theorems of fixed points for k-strict pseudo-contractions in Hilbert spaces, Nonlinear Anal. 69 (2008), no. 2, 456-462. crossref(new window)